Fuzzy $n$-inner product space
Bull. Korean Math. Soc. 2007 Vol. 44, No. 3, 447-459
Printed September 1, 2007
Srinivasan Vijayabalaji and Natesan Thillaigovindan
Annamalai University, Annamalai University
Abstract : The purpose of this paper is to introduce the notion of fuzzy $n$-inner product space. Ascending family of quasi $\alpha$ -$n$-norms corresponding to fuzzy quasi $n$-norm is introduced and we provide some results on it.
Keywords : $n$-inner product, fuzzy $n$-inner product, fuzzy quasi $n$-norm, quasi $\alpha$-$n$-norm
MSC numbers : 46S40, 03E72
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd